RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1997, Number 3, Pages 64–67 (Mi ivm1526)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Classes of univalent and multivalent Christoffel-Schwarz integrals and their applications

F. G. Avkhadiev, L. A. Aksent'ev, G. G. Bilchenko

Kazan State University

Full text: PDF file (283 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1997, 41:3, 63–66

Bibliographic databases:

UDC: 517.546
Received: 18.12.1995
Revised: 30.12.1996

Citation: F. G. Avkhadiev, L. A. Aksent'ev, G. G. Bilchenko, “Classes of univalent and multivalent Christoffel-Schwarz integrals and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, no. 3, 64–67; Russian Math. (Iz. VUZ), 41:3 (1997), 63–66

Citation in format AMSBIB
\Bibitem{AvkAksBil97}
\by F.~G.~Avkhadiev, L.~A.~Aksent'ev, G.~G.~Bilchenko
\paper Classes of univalent and multivalent Christoffel-Schwarz integrals and their applications
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1997
\issue 3
\pages 64--67
\mathnet{http://mi.mathnet.ru/ivm1526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1480772}
\zmath{https://zbmath.org/?q=an:0906.30014}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1997
\vol 41
\issue 3
\pages 63--66


Linking options:
  • http://mi.mathnet.ru/eng/ivm1526
  • http://mi.mathnet.ru/eng/ivm/y1997/i3/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bilchenko G., “Schwartz-Christoffel Integrals Reducibility to Close-to-Convex”, 2015 International Conference “Stability and Control Processes” in Memory of V.i. Zubov (Scp), eds. Petrosyan L., Zhabko A., IEEE, 2015, 308–309  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:259
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018